# SDR QXEA2009091400678

- Difficulty date: September 11, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 21,171 hours, 15,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN CHAFED FROM AFT WING FLAP STAB FAIRING.  REMOVED AFT INBOARD , TOP RIGHT WING PANNEL FOR ACCESS IAW SRM 51-42-21.  ORINGIAL MATERIAL .063, BLENDED AREA TO DEPTH .012, WIDE .8 LENGTH 1.2 INCHES.  SECONDARY STRUCTURE (APRON) BETWEEN FS 820 AND 830 FS. SUBMITTED DAMAGE REPORT TO MANUFACTURER, REMOVED AND REPLACED DAMAGED RIVET IAW SRM 51-42-06.  PERFORMED LPI ON BLENDED AREA. NO CRACKS FOUND AT THIS TIME IAW 51-20-008 NDTM.  TREATED AND PRIMED AFFECTED AREA IAW SRM 51-21-16 PAINTED AFFECTED AREA IAW REO 670-53-42-010 AND SRM 51-25-01.   REINSTALLED PANEL.  ALL WORK DONE IAW SRM 51-42-21 AND 51-42-00.
